Crestor side effects – cholesterol forum – ehealthforum electricity production by state

#####

I started taking Crestor and after about a week, I developed a severe case of the "galloping collywobbles" (let’s just say, it was in everyone’s best interest that I stay close to a bathroom!) I also started having pain in my hands (left hand specifically) similar to carpal tunnel syndrome. Initially, I thought it might be just a coincidence that I developed this pain while taking Crestor, because it wasn’t listed as a side effect in the literature but really, there was no other reason for such a symptom. I also felt that my muscles were weaker — I’m usually "strong like bull" — a real NYC girl who is used to shlepping shopping bags everywhere… but I started to find that I could barely walk a few blocks carrying stuff. Even my yoga mat because "too heavy" and fuggedabout "Down Dog!" I could barely support my body on my arms!

After a couple of weeks, I spoke to my MD and he said to stop taking the med, see if the symptoms went away, and if so, to wait another week or so, cut the pills in half (5mg to 2.5) and try again. I did, but after a week, all the same side effects came back so I stopped taking it. The hand is almost back to normal and it seems my muscle strength is mostly back, but uh, how shall I put this delicately? "Good thing I had a plunger handy."

All Statins are riddled with potentially very deadly side effects. Dr. Graveline was a practicing family physician and former NASA flight surgeon, who suffered from Transient Global Amnesia as a result of Lipitor (all Statins work on the Mevolonate pathway of cellular metabolism, therefor all statins have to potential for similar problems. I was a 34 year old, critical care RN, of 12 years active practice, when I fell gravely ill, hospitalized for 30 days at the University of WI. Dx: Mitochondrial Encephalomyopathy with Lactic Acidosis and Stroke-Like episodes (its as fun to have as it is to say). Brain Biopsy revealed multiple holes (neuronal Apoptosis) or Brain Cell death, as a result of blocking the production of Ubiquinol (CoQ10) an absolutely vital substance in nearly every cell of the human body. In Blocking cholesterol production, Ubiquinol is also blocked. Stay away from statins at all costs! Load up on antioxidants (berries, Green Veggies), Vitamins C,E, and Folic Acid. Refuse a cholesterol testing, and ask for a CRP, which shows how much inflammation is going on in your body. Andioxidants are a fantastic way to lower inflammation.

ALL STATINS ARE POISON and have very nasty side effects. Whelcol 3 pills in, gout pain started, 5 and I could barely walk, was supposed to work way up to 6 of the horse pills per day, stopped them and issues went away. I was promised this drug would NOT affect my Fibromyalgia, well when your side effect riddled drug attacks my joints it impacts the FM. They have my hubby on 80 mg of this crap a day, and he is complaining big time about muscle issues, tiredness, memory issues, etc. And if you think it is only statins look up the anti Seizure drug Lyrica 50% failure rate due to side effects…just as NASTY, gabapentin is in the same family, and for my family both drugs are batting 100% failure rate. Don’t just look at the makers web sites, go back a good 10 pages and you will find people on forums like this who are having even worse side effects from these drugs that should never have been approved in the first place. Some senator got his palm greased, and leaned on the FDA to get it through. And they are always the high $ co-pays. Don’t forget the Vit D for inflammation..and have your thyroid tested, it is the Master gland of the body, effects every cell, gland & nerve. Border line make them treat you. Not enough and joint and muscle pain knocks on your door.

All I can say in response to ANY statin, is Stop taking them None of them have demonstrated any beneficial effect on Atherosclerosis or Stroke. It is a numbers game, they hire the best statisticians to play with the numbers, to make them look beneficial. As well as hiring "ghostwriters" so called experts to write a "study" and have that "study" say what they want it to say..

I was a Critical Care RN for 13 years when I became permanently disabled by Lipitor..you know the "Savior" drug, as an RN, I knew everything there was to know about that drug, or so I thought….I did not know it would cause Neuronal Apoptosis (Brain Cell Death), nor did I know it would cause a Mitochondrial DNA Mutation known as MELAS (Mitochondrial Encephalomyopathy with Lactic Acidosis and Stroke-Like Episodes …Yeah, its as much fun to have as it is to say…stay away from these killers…they do nothing for heart disease, and if any doctor tells you diffenently, ask where is the proof? Certainly not in the Clinical Studies..

Take a high quality multivitamin, eat natural unprocessed foods, Consume anti-oxidant rich foods such as Cherry, blackberry, strawberry, raspberry, crowberry, blueberry, bilberry/wild blueberry, black currant), pomegranate, grape, orange, plum, pineapple, kiwi fruit, grapefruit,Kale, chili pepper, red cabbage, peppers, parsley, artichoke, Brussels sprouts, spinach, lemon, ginger, red beet, Apricots, prunes, dates, Pecans, walnuts, hazelnuts, ground nut, sunflower seeds